| Catalog Number |
BOPT6510 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Osteolysis (2377)
| Date of Event |
03/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported peri-implantitis, failed implant.Symptoms as a result of the event: bone loss.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Additional Manufacturer Narrative
The following sections have been updated: b4: date of this report, d4: lot/serial # , d4: device expiration date, d4: device udi number, g3: date received by manufacturer, g6: checked "follow-up", h2: checked follow-up type, h4: device manufacturer date, h10: added manufacturer narrative h3 other text: summary investigation.
Event or Problem Description
No further event information available at the time of this report.